Limit results on pattern entropy

A. Orlitsky, N. P. Santhanam, K. Viswanathan, J. Zhang

Research output: Chapter in Book/Report/Conference proceedingConference contribution

6 Scopus citations

Abstract

The entropy rate of patterns of i.i.d. strings was determined. It was proved that for discrete distributations, and the entropy rate of patterns equals the distribution with continuous probability. It was shown that discrete distributions equals the modified distributions where the continuous probability was assigned to a new discrete element. It was also shown that the patterns satisfied an asymptotic equipartition property.

Original languageEnglish (US)
Title of host publication2004 IEEE Information Theory Workshop - Proceedings, ITW
Pages99-104
Number of pages6
StatePublished - Dec 1 2004
Event2004 IEEE Information Theory Workshop - Proceedings, ITW - San Antonio, TX, United States
Duration: Oct 24 2004Oct 29 2004

Publication series

Name2004 IEEE Information Theory Workshop - Proceedings, ITW

Other

Other2004 IEEE Information Theory Workshop - Proceedings, ITW
CountryUnited States
CitySan Antonio, TX
Period10/24/0410/29/04

    Fingerprint

ASJC Scopus subject areas

  • Engineering(all)

Cite this

Orlitsky, A., Santhanam, N. P., Viswanathan, K., & Zhang, J. (2004). Limit results on pattern entropy. In 2004 IEEE Information Theory Workshop - Proceedings, ITW (pp. 99-104). (2004 IEEE Information Theory Workshop - Proceedings, ITW).